# SDR 9512102295

- Difficulty date: August 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N295US
- Make and model: Boeing 727251
- Aircraft serial: 21506
- Engine: Pwa JT8D15A
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Press Sw
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

THE NR 1 ENGINE LOW OIL PRESSURE WARNING ILLUMINATED ON TAKEOFF.  TAKEOFF WAS ABORTED, THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE REPLACED THE LOW OIL PRESSURE AND DIFFERENTIAL PRESSURE SWITCHES.  THE MAIN OIL FILTER WAS INSPECTED FOR CONTAMINANTS, NONE FOUND.  SYSTEM OPERATION CHECKED OK ON RUNUP.  THE AIRCRAFT RETURNED TO SERVICE.
